# SDR 9711421146

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- Engine: Pwa JT9D20J
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Locked Out
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, NR 2 ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED AT 90 KNOTS.  MAINTENANCE VERIFIED THAT THE THRUST REVERSER WAS LOCKED OUT AND CHANGED THE MEL TO 78-2A.
